# SDR 05FDEA03968

- Difficulty date: November 28, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Misinstalled
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WITH REFERENCE TO EO 1-5100-7-5001 P1, INBOARD FLAP INBOARD SEGMENT UPPER SURFACE AT XIFH 219 TO 225, YIFH 46 TO 52 FOUND WITH EXISTING REPAIR.  EVALUATED AND FOUND NOT CARRIED OUT IN ACCORDANCE   WITH   SRM 57-10-00 FIGURE 34 SHEET 1 VOLUME I. RIGHT HAND WING - INBOARD FLAP INBOARD   SEGMENT   UPPER SURFACE AT XIFH 219 TO 225, YIFH 46 TO 52 WITH EXISTING REPAIR REMOVED AND   REPAIR IS   CARRIED OUT AS PER SRM 57-10-00 FIGURE 34 SHEET 1 VOLUME I. REPAIR CLASSIFIED AS   MINOR AS   PER GMM 6-2-100.
